# SDR ASAA2018011723186

- Difficulty date: January 17, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 42,732 hours, 14,402 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A13213
- Condition: Cracked
- Location: Bs 6630 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKEAD WEB,  CRACKED AT LOWER ATTACH ANGLE DRAIN HOLE.  ACFT GROUNDED.
